Cranbrook Drug Alert
Multiple samples of DOWN with higher than average amount of fentanyl have been identified Cranbrook.
Sold as Down, Fentanyl – Red/Orange Chunks
- Higher to much higher than average concentration of fentanyl, analogue or both.
High risk of overdose, High risk of fatal overdose.
Using in the cold can increase risk of overdose.
Mixing with alcohol can be especially dangerous.
Smoking is NOT safer than injecting. Take care when smoking drugs by using a little at a time and waiting a few minutes, as some effects can take longer to appear.
Naloxone does not work on Benzos, BUT naloxone will work on the opioid overdose symptoms. After giving breaths and naloxone, the person may begin breathing normally, but may not wake up. More doses of naloxone should only be given if the person is not breathing normally (less than 10 breaths a minute). If the person is breathing normally but remains unconscious, place in recovery position and stay with them until emergency services arrive.
No matter what or how you use (oral, smoking, snorting, injecting) take steps to prevent overdose
- Know the risks when mixing drugs
- If you must use while alone, consider using the Lifeguard app which can connect you with 911 emergency responders if you overdose. Download at the App Store or Google Play.
- When using your substance start with a small amount, and then go slow.
- Use with others or at an Overdose Prevention or Supervised Consumption Site, if one is near you.
- Know how to respond to an overdose – call 911, give rescue breaths and naloxone.
Here is a link to download a printable version of this poster.